Minimal surfaces that generalize the
Enneper's surface
Novi Sad Journal of Mathematics, Tome 40 (2010) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2010_40_2a_2,
author = {Dan Dumitru},
title = {Minimal surfaces that generalize the
{Enneper's} surface},
journal = {Novi Sad Journal of Mathematics},
pages = {17-22},
year = {2010},
volume = {40},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2010_40_2a_2/}
}
Dan Dumitru. Minimal surfaces that generalize the Enneper's surface. Novi Sad Journal of Mathematics, Tome 40 (2010) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2010_40_2a_2/